# SDR UALA2012041502285

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 66,856 hours, 9,521 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271W1114
- Part serial: 29
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP CASE DRAIN LEAKING 12 DROPS PER MIN LIMIT IS 6 DPM PER MM.  CHANGED PUMP IAW MM 29- 11-05.  STILL LEAKING HYD FLUID FROM PUMP CASE DRAIN LINE.  WHILE ENG RUNNING LEAK IS AT 50 DROPS PER MINUTE.  NOT RUNNING LEAK IS AT 25 DROPS PER MINUTE.  MR 29116 DASH 29 REMOVED MR 29116 DASH 27 INSTALLED.  REMOVED PUMP MR29116-27 REF AMM.  INSTALLED NR 1 ENG DRIVEN HYD PUMP PER NOTED MM.  RAN ENG 1 PER JRH, HYD PUMP OPS NORMAL.
